# SDR DALA2015110206681

- Difficulty date: October 30, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N393BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Gouged
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR POWER ASSIST BOTTLE CABLE SUPPORT ASSY IS GOUGED.  REMOVED AND INSTALLED NEW DOOR POWER ASSIST BOTTLE CABLE SUPPORT ASSY AT L-4 DOOR IAW AMM.
